2014, 4(1): 1-8. doi: 10.3934/naco.2014.4.1

On the Hermite--Hadamard inequality for convex functions of two variables

1. 

Department of Mathematics, University of Macau, Macau, China

Received  December 2012 Revised  October 2013 Published  December 2013

Inspired by the results in [S. S. Dragomir and I. Gomm, Num. Alg. Cont. $\&$ Opt., 2 (2012), 271--278], we give some new bounds for two mappings related to the Hermite--Hadamard inequality for convex functions of two variables, and apply them to special functions to get some results for the $p$-logarithmic mean. We also apply the Hermite--Hadamard inequality to matrix functions in this paper.
Citation: Shu-Lin Lyu. On the Hermite--Hadamard inequality for convex functions of two variables. Numerical Algebra, Control & Optimization, 2014, 4 (1) : 1-8. doi: 10.3934/naco.2014.4.1
References:
[1]

M. Alomari and M. Darus, Co-ordinated s-convex function in the first sense with some Hadamard-type inequalities,, Int. J. Contemp. Math. Sci., 3 (2008), 1557.

[2]

Y. Ding, Two classes of means and their applications,, Math. Pract. Theory, 25 (1995), 16.

[3]

S. S. Dragomir, On the Hadamard's inequality for convex functions on the co-ordinates in a rectangle from the plane,, Taiwanese J. Math., 5 (2001), 775.

[4]

S. S. Dragomir and I. Gomm, Some new bounds for two mappings related to the Hermite-Hadamard inequality for convex functions,, Num. Alg. Cont. & Opt., 2 (2012), 271. doi: 10.3934/naco.2012.2.271.

[5]

S. S. Dragomir and C. E .M. Pearce, Selected Topics on Hermite-Hadamard Inequalities and Applications,, RGMIA Monographs, (2000).

[6]

S. S. Dragomir and S. Wang, An inequality of Ostrowski-Grüss' type and its applications to the estimation of error bounds for some special means and for some numerical quadrature rules,, Computers. Math. Applic., 33 (1997), 15. doi: 10.1016/S0898-1221(97)00084-9.

[7]

S. S. Dragomir and S. Wang, Applications of Ostrowski's inequality to the estimation of error bounds for some special means and for some numerical quadrature rules,, Appl. Math. Lett., 11 (1998), 105. doi: 10.1016/S0893-9659(97)00142-0.

[8]

N. J. Higham, Functions of Matrices: Theory and Computation,, SIAM, (2008). doi: 10.1137/1.9780898717778.

[9]

D. Y. Hwang, K. L. Tseng and G. S. Yang, Some Hadamard's inequalities for co-ordinated convex functions in a rectangle from the plane,, Taiwanese J. Math., 11 (2007), 63.

[10]

M. A. Latif and M. Alomari, On Hadamard-type inequalities for h-convex functions on the co-ordinates,, Int. J. Math. Anal., 3 (2009), 1645.

[11]

M. A. Latif and S. S. Dragomir, On some new inequalities for differentiable co-ordinated convex functions,, J. Inequal. Appl., 1 (2012), 1. doi: 10.1186/1029-242X-2012-28.

[12]

M. E. Özdemir, E. Set and M. Z. Sarikaya, Some new Hadamard type inequalities for co-ordinated m-convex and (α, m)-convex functions,, Hacet. J. Math. Stat., 40 (2011), 219.

[13]

L. Pei, Typical Problems and Methods in Mathematical Analysis,, 2nd edition, (2006).

[14]

G. Pólya and G. Szegö, Isoperimetric Inequalities in Mathematical Physics,, Princeton University Press, (1951).

[15]

M. Z. Sarikaya, On the Hermite-Hadamard type inequalities for co-ordinated convex function via fractional integrals,, Integr. Transf. Spec. F., 25 (2014), 134. doi: 10.1080/10652469.2013.824436.

[16]

M. Z. Sarikaya, E. Set, M. E. Özdemir and S. S.Dragomir, New some Hadamard's type inequalities for co-ordinated convex functions,, Tamsui Oxf. J. Inf. Math. Sci., 28 (2012), 137.

[17]

W. Xu and H. Xu, A generalization of convex functions,, Journal of Guyuan Teachers College (Natural Science Edition), 24 (2003), 27.

show all references

References:
[1]

M. Alomari and M. Darus, Co-ordinated s-convex function in the first sense with some Hadamard-type inequalities,, Int. J. Contemp. Math. Sci., 3 (2008), 1557.

[2]

Y. Ding, Two classes of means and their applications,, Math. Pract. Theory, 25 (1995), 16.

[3]

S. S. Dragomir, On the Hadamard's inequality for convex functions on the co-ordinates in a rectangle from the plane,, Taiwanese J. Math., 5 (2001), 775.

[4]

S. S. Dragomir and I. Gomm, Some new bounds for two mappings related to the Hermite-Hadamard inequality for convex functions,, Num. Alg. Cont. & Opt., 2 (2012), 271. doi: 10.3934/naco.2012.2.271.

[5]

S. S. Dragomir and C. E .M. Pearce, Selected Topics on Hermite-Hadamard Inequalities and Applications,, RGMIA Monographs, (2000).

[6]

S. S. Dragomir and S. Wang, An inequality of Ostrowski-Grüss' type and its applications to the estimation of error bounds for some special means and for some numerical quadrature rules,, Computers. Math. Applic., 33 (1997), 15. doi: 10.1016/S0898-1221(97)00084-9.

[7]

S. S. Dragomir and S. Wang, Applications of Ostrowski's inequality to the estimation of error bounds for some special means and for some numerical quadrature rules,, Appl. Math. Lett., 11 (1998), 105. doi: 10.1016/S0893-9659(97)00142-0.

[8]

N. J. Higham, Functions of Matrices: Theory and Computation,, SIAM, (2008). doi: 10.1137/1.9780898717778.

[9]

D. Y. Hwang, K. L. Tseng and G. S. Yang, Some Hadamard's inequalities for co-ordinated convex functions in a rectangle from the plane,, Taiwanese J. Math., 11 (2007), 63.

[10]

M. A. Latif and M. Alomari, On Hadamard-type inequalities for h-convex functions on the co-ordinates,, Int. J. Math. Anal., 3 (2009), 1645.

[11]

M. A. Latif and S. S. Dragomir, On some new inequalities for differentiable co-ordinated convex functions,, J. Inequal. Appl., 1 (2012), 1. doi: 10.1186/1029-242X-2012-28.

[12]

M. E. Özdemir, E. Set and M. Z. Sarikaya, Some new Hadamard type inequalities for co-ordinated m-convex and (α, m)-convex functions,, Hacet. J. Math. Stat., 40 (2011), 219.

[13]

L. Pei, Typical Problems and Methods in Mathematical Analysis,, 2nd edition, (2006).

[14]

G. Pólya and G. Szegö, Isoperimetric Inequalities in Mathematical Physics,, Princeton University Press, (1951).

[15]

M. Z. Sarikaya, On the Hermite-Hadamard type inequalities for co-ordinated convex function via fractional integrals,, Integr. Transf. Spec. F., 25 (2014), 134. doi: 10.1080/10652469.2013.824436.

[16]

M. Z. Sarikaya, E. Set, M. E. Özdemir and S. S.Dragomir, New some Hadamard's type inequalities for co-ordinated convex functions,, Tamsui Oxf. J. Inf. Math. Sci., 28 (2012), 137.

[17]

W. Xu and H. Xu, A generalization of convex functions,, Journal of Guyuan Teachers College (Natural Science Edition), 24 (2003), 27.

[1]

S. S. Dragomir, I. Gomm. Some new bounds for two mappings related to the Hermite-Hadamard inequality for convex functions. Numerical Algebra, Control & Optimization, 2012, 2 (2) : 271-278. doi: 10.3934/naco.2012.2.271

[2]

Guozhen Lu, Yunyan Yang. Sharp constant and extremal function for the improved Moser-Trudinger inequality involving $L^p$ norm in two dimension. Discrete & Continuous Dynamical Systems - A, 2009, 25 (3) : 963-979. doi: 10.3934/dcds.2009.25.963

[3]

Qi Wang. Global solutions of a Keller--Segel system with saturated logarithmic sensitivity function. Communications on Pure & Applied Analysis, 2015, 14 (2) : 383-396. doi: 10.3934/cpaa.2015.14.383

[4]

Yongge Tian. A survey on rank and inertia optimization problems of the matrix-valued function $A + BXB^{*}$. Numerical Algebra, Control & Optimization, 2015, 5 (3) : 289-326. doi: 10.3934/naco.2015.5.289

[5]

Josef Diblík, Zdeněk Svoboda. Asymptotic properties of delayed matrix exponential functions via Lambert function. Discrete & Continuous Dynamical Systems - B, 2018, 23 (1) : 123-144. doi: 10.3934/dcdsb.2018008

[6]

Changjun Yu, Kok Lay Teo, Liansheng Zhang, Yanqin Bai. A new exact penalty function method for continuous inequality constrained optimization problems. Journal of Industrial & Management Optimization, 2010, 6 (4) : 895-910. doi: 10.3934/jimo.2010.6.895

[7]

Sophie Guillaume. Evolution equations governed by the subdifferential of a convex composite function in finite dimensional spaces. Discrete & Continuous Dynamical Systems - A, 1996, 2 (1) : 23-52. doi: 10.3934/dcds.1996.2.23

[8]

Sun Yi, Patrick W. Nelson, A. Galip Ulsoy. Delay differential equations via the matrix lambert w function and bifurcation analysis: application to machine tool chatter. Mathematical Biosciences & Engineering, 2007, 4 (2) : 355-368. doi: 10.3934/mbe.2007.4.355

[9]

Charles Fulton, David Pearson, Steven Pruess. Characterization of the spectral density function for a one-sided tridiagonal Jacobi matrix operator. Conference Publications, 2013, 2013 (special) : 247-257. doi: 10.3934/proc.2013.2013.247

[10]

Suxiang He, Pan Zhang, Xiao Hu, Rong Hu. A sample average approximation method based on a D-gap function for stochastic variational inequality problems. Journal of Industrial & Management Optimization, 2014, 10 (3) : 977-987. doi: 10.3934/jimo.2014.10.977

[11]

Changjun Yu, Kok Lay Teo, Liansheng Zhang, Yanqin Bai. On a refinement of the convergence analysis for the new exact penalty function method for continuous inequality constrained optimization problem. Journal of Industrial & Management Optimization, 2012, 8 (2) : 485-491. doi: 10.3934/jimo.2012.8.485

[12]

Juan Li, Wenqiang Li. Controlled reflected mean-field backward stochastic differential equations coupled with value function and related PDEs. Mathematical Control & Related Fields, 2015, 5 (3) : 501-516. doi: 10.3934/mcrf.2015.5.501

[13]

Y. Goto, K. Ishii, T. Ogawa. Method of the distance function to the Bence-Merriman-Osher algorithm for motion by mean curvature. Communications on Pure & Applied Analysis, 2005, 4 (2) : 311-339. doi: 10.3934/cpaa.2005.4.311

[14]

Yuri Latushkin, Alim Sukhtayev. The Evans function and the Weyl-Titchmarsh function. Discrete & Continuous Dynamical Systems - S, 2012, 5 (5) : 939-970. doi: 10.3934/dcdss.2012.5.939

[15]

Na Zhao, Zheng-Hai Huang. A nonmonotone smoothing Newton algorithm for solving box constrained variational inequalities with a $P_0$ function. Journal of Industrial & Management Optimization, 2011, 7 (2) : 467-482. doi: 10.3934/jimo.2011.7.467

[16]

J. William Hoffman. Remarks on the zeta function of a graph. Conference Publications, 2003, 2003 (Special) : 413-422. doi: 10.3934/proc.2003.2003.413

[17]

Hassan Emamirad, Philippe Rogeon. Semiclassical limit of Husimi function. Discrete & Continuous Dynamical Systems - S, 2013, 6 (3) : 669-676. doi: 10.3934/dcdss.2013.6.669

[18]

Ken Ono. Parity of the partition function. Electronic Research Announcements, 1995, 1: 35-42.

[19]

Tomasz Downarowicz, Yonatan Gutman, Dawid Huczek. Rank as a function of measure. Discrete & Continuous Dynamical Systems - A, 2014, 34 (7) : 2741-2750. doi: 10.3934/dcds.2014.34.2741

[20]

Giovanni Colombo, Khai T. Nguyen. On the minimum time function around the origin. Mathematical Control & Related Fields, 2013, 3 (1) : 51-82. doi: 10.3934/mcrf.2013.3.51

 Impact Factor: 

Metrics

  • PDF downloads (0)
  • HTML views (0)
  • Cited by (0)

Other articles
by authors

[Back to Top]